Clickable: LUPUS INFORMATION & LUPUS RESOURCES.
Co-Moderator: Lupus and CFS Forums
In His Grip
AlwaysRosie "We can't control the waves, but we can learn how to surf!!"
Co-Moderator - Lupus Forum
UCTD, Hashimotos, Inflammatory Bowel, Inflammatory Arthritis
Clickable Links: Lupus Resources Lupous.Org Lupus Criteria (4 of 11) Lupus Chapter Locator
Lynnwood, Co-Moderator: Lupus ForumSLE(’00), Sjogren's Syndrome, SAD, Depression, Herpes Simplex 1Piroxicam, Plaquenil, Cellcept, Prednisone, Trazodone, Fosamax, Wellbrutrin SR, ValtrexLinks: DIAGNOSING LUPUS(4of11), LUPUS INFORMATION, LUPUS RESOURCES, Donate to HealingWell, Drug Interactions
Oh ((((((Hippi)))))))), bless your heart! You sound so miserable. I am with the others about seeing your doctor. Are you on any anti-d's? I'm glad you came here to talk about what your going through. I know you can't wait for the weather to cool off and some sun to hide behind the clouds. I applaud you for making it through your daughters program though. I was reading what you wrote and could invision every muscle in your body hurting. Like Lynnwood said may this isn't the time to try to decrease the pred. You might want to wait until the weather changes a little. Sleeping when ever you can is always a good idea. After all you tell me that all the time! Please don't wait too long to see your doctor. My prayers are with you and your son. BTW I don't think you ever complain so please don't worry about that.
black, tarry stools are nothing to ignore. You need to let you doc know. Please take care of yourself. Chocolate cake may cause diarrhea, but not black, tarry stools. In my thoughts and prayers, Judi
Oh dear one!
I am so sorry to hear that things are so hard for you right now. I am having a hard time too, so my brain is thick and sticky and can't think of comforting things to say.
I am thinking of you, praying for you and will be waiting to hear that all is ok with you.
We try so hard to be what we think we should be, when all we really need to be is just exactly who we are.
I have no idea where that came from, I think its me talking to myself. I just know that I can't keep pushing it and ending up so sick like this, and it sounds like you are doing the same.
Please post after you go to the physician.
Did your bowel trouble clear up in between the diarrhea and the dark stools? Sorry for graphic nature, but do you have mucus in your stool or abdominal pain? I know that prednisone can affect the GI tract in a bad way, so please make sure that you get it checked out ok?
Will be sending incredilby strong healing thoughts your way all day!
Hi Hippi, I just wanted to check in with you and see how you were doing today. Did you contact your doctor? Please keep us updated. We all love you very much!